# SDR N6WA2023051201

- Difficulty date: April 3, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10272
- Aircraft time: 32,923 hours, 23,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CC670129421
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 SLAT TRACK CAN MOUNT BRACKET CRACKED AT 1-3. INSPECT, FABRICATED PARTS AND PERFORMED REPAIR IAW REO 670-57-42-477 LEAK CHECK GOOD.
